# SDR COM31095

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE DETECTOR FAIL WARNING CAME ON AFTER FLIGHT THROUGH HEAVY RAIN.  NO DEFECTS FOUND.  CLEANED FIRE DETECTION WIRING CONNECTIONS.  AIRCRAFT RETURNED TO SERVICE.
